# SDR UIEA2015101800582

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 70,119 hours, 11,149 cycles
- System (JASC): 3150 · Central Warning
- Part: Logic Card
- Part number: 285U0089214
- Part serial: D00247
- Condition: Defective
- Location: Warning System
- Part time: 26,279 hours, 4,139 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING & BELL WITH NO EICAS MSG.  REPLACED MASTER MONITOR CARD B IAW AMM 31-51-02.
